# SDR IPXA09M56211

- Difficulty date: May 22, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6060546
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C REPAIR SURVEY SEQ NR 250-W4-03 FOUND TO BE IAW SRM.     REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW UPS EO MD11-5750-33764-A AND SAA EA 011-5730-01-A1807.
